# SDR IXXA2022051001

- Difficulty date: March 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 143T82061
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER FLOOR STRUCTUREJUST I/B OF DOOR CUTOUT AT STATION 508 HAS CORROSION. FAS WO N431AZ-01-01 NON ROUTINE 00191
